# SDR DXTA2023053087360

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N595QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0146
- Aircraft time: 5,316 hours, 3,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DO NOT EXTINGUISH WITH THE EMER LIGHT SWITCH IN THE ARM POSITION AND DC POWER ESTABLISHED ON THE AIRCRAFT.  COMPLIED WITH TC-FLT-33-1001 AND PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK TASK CARD PERFORMED SUCCESSFULLY WITH NO FAULTS FOUND AND OPERATIONAL CHECK GOOD WITH NO FAULTS FOUND NO OTHER DISCREPANCIES NOTED AT THIS TIME WORK PERFORMED IAW AMM 33-50-00.
